Electron. J. Diff. Equ., Vol. 2010(2010), No. 164, pp. 1-7.

Growth of solutions to higher order linear homogeneous differential equations in angular domains

Nan Wu

In this article, we discuss the growth of meromorphic solutions to higher order homogeneous differential equations in some angular domains, instead of the whole complex plane.

Submitted February 23, 2010. Published November 17, 2010.
Math Subject Classifications: 30D10, 30D20, 30B10, 34M05.
Key Words: Meromorphic solutions; Nevanlinna theory; order.

Show me the PDF file (194 KB), TEX file, and other files for this article.

Nan Wu
Department of Mathematical Sciences
Tsinghua University, Beijing, 100084, China
email: wunan07@gmail.com

Return to the EJDE web page